Print Topic - Archive

BTD Forums  /  The Encyclopedia/ D'Adamo Library  /  Warriors Prone to Skin Rashes?
Posted by: SadieMay, Saturday, April 28, 2012, 3:32pm
I keep getting an intensely itchy skin rash on my chest and cannot determine what is causing it.
Am wondering if other Warrior women have a similiar problem?  My doctor's nurse "cooked" me a homeopathic solution to take internally the last time this happened (the doctor was out), and either it helped or just time healed it.  Now I have it again and it comes on very suddenly....started yesterday and kept me awake all night.  It could be a food or supplement allergy....just looking for suggestions if others have had same.
Posted by: Lola, Saturday, April 28, 2012, 3:57pm; Reply: 1
address your gut first and foremost
watch avoids slipping into your meals

glad you already know your secretor status?
this will help finetune your diet choices

look at the online protocols to help along the way
http://www.dadamo.com/protocols/30.html
http://www.dadamo.com/protocols/14.html
have you tried this easy quiz to jump start on the right foot?
http://www.4yourtype.com/WLP_BTD.asp
Posted by: ABJoe, Saturday, April 28, 2012, 4:01pm; Reply: 2
The best suggestion I have is to keep a food / supplement / activity / response log.  This will provide a history preceding the rash breakout, so you can compare to find possible reasons.  Sometimes you have to be a great detective to find the cause of a reaction.
Posted by: mpolyglottos, Saturday, April 28, 2012, 5:24pm; Reply: 3
My sister in law is a warrior. And whenever she ate a turkey leg at the fair she broke out :)
Posted by: Damon, Saturday, April 28, 2012, 5:42pm; Reply: 4
From personal experience (and being a Warrior as well), I feel it could be well possible that you are oversensitive to 'salicylates' and/or 'phenols'. Its very hard to find this out yourself, as this stuff is found everywhere, fruits and vegetables especially. (Salicylates are natural compounds that prevent foods spoil; a reason we may consume far more salicylates than in the past is that most fruits and vegetables are nowadays picked 'unripe') See this website for a comprehensive food list: http://salicylatesensitivity.com/about/food-guide/

You may not be allergic, but too much salicylates/phenols may surpass your 'tolerance level' and result in the skin rash you mentioned.

Just try following a 'low salicylate' diet (using the website above) for a week or two and see if your condition improves. If you want you can 'increase' your tolerance level by strengthening your adrenals: increase your (natural) vitamin C and vitamin B intake (especially panthothenic acid). One of the best natural sources for vitamin B are bee pollen.

Please let me know if this turns out to help you.
Posted by: ABJoe, Saturday, April 28, 2012, 6:10pm; Reply: 5
Quoted from mpolyglottos
My sister in law is a warrior. And whenever she ate a turkey leg at the fair she broke out :)

It could very well have been some spice or the salt brine injected into the turkey during processing...  All of these little things can make a big difference.
Posted by: SadieMay, Saturday, April 28, 2012, 9:32pm; Reply: 6
Thank you for your prompt responses.....I know I need to comply more closely with my food choices and thought I was doing that by eating more fruits and vegetables, but may be getting these[i] "Salicylates are natural compounds that prevent foods spoil; a reason we may consume far more salicylates than in the past is that most fruits and vegetables are nowadays picked 'unripe')".  Thanks, Damon, I will access the website you suggest.
My husband was diagnosed with Hanta Virus in October and almost died. We have been fighting it ever since with 2-3 trips to our doctor every week, so my nerves are shot and my energy level is in the basement. Luckily, our doctor is a D.O. who does it all and while treating my husband has been trying to keep me healthy as well.  I will show him the rash on Monday while my husband is getting his Ultra Violet Blood Infusion.  But I know rashes are hard to treat and identify the cause.
The itch of this rash is so intense that I wake up scratching it and making it worse.  I may resort to Benadryl tonight to get some sleep.
Posted by: paul clucas, Tuesday, May 1, 2012, 3:49pm; Reply: 7
My wife is a type A Explorer and gets the same reaction from indoor/outdoor temperature change.  What she has is called rosacea and is centered on her chest and face.
Posted by: SadieMay, Wednesday, May 2, 2012, 12:39am; Reply: 8
In case anyone else has this problem, I wanted to report what my doctor thinks my rash is.....
a congested liver!!  He recommended 2 supplements from Standard Process called Calcifood and Antronex.  This is only the first day on the supplements, so I don't see any great improvement yet.
According to the Liver Support Protocol, Blood Group A has the highest risk for liver problems....YIKES!!!
Posted by: Lola, Wednesday, May 2, 2012, 1:49am; Reply: 9
follow those cleanses periodically
Liver cleanse on pg 252 of the GT book
Posted by: Lola, Wednesday, May 2, 2012, 3:31am; Reply: 10
This link gives a pretty good explanation about "using" Glutamine, Creatine and Protein supplementation,
http://bendo13.hubpages.com/hub/Creatine_vs_Glutamine_-_Part_1_-_What_are_they

only adapt what you read to btd
Print page generated: Thursday, November 27, 2014, 4:11pm